# SDR FFS2004F00002

- Difficulty date: September 29, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N575G
- Make and model: Beech 1900C
- Aircraft serial: UC155
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 97328H1757
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS INNER WINDSHIELD PANE SHATTERED.  FAILURE OCCURRED DURING CRUISE AT FL250, OUTSIDE AIR TEMPERATURE OF -35 DEGREES C.  WITH THE WINDSHIELD HEAT ON.  THE CRACKS APPEARED SUDDENLY AL OVER WITH A LOUD BANG.  WINDSHIELD TIME IN SERVICE UNKNOWN.  (AL01200405421) (AL01200500999) NOTE:  THIS IS THE 4TH SUCH FAILURE THIS OPERATOR HAS EXPERIENCED IN 14 MONTHS.
